×

zbMATH — the first resource for mathematics

\(q\)-extension of a multivariable and multiparameter generalization of the Gottlieb polynomials in several variables. (English) Zbl 1300.33008
The authors consider a basic and \(q\)-extension of a multivariate and multiparameter generalization of Gottlieb polynomials. For the \(q\)-Gottlieb polynomials, three new families of generating functions are derived.

MSC:
33C20 Generalized hypergeometric series, \({}_pF_q\)
33C05 Classical hypergeometric functions, \({}_2F_1\)
33C65 Appell, Horn and Lauricella functions
33C99 Hypergeometric functions
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] J. Choi, Notes on formal manipulations of double series, Commun. Korean Math. Soc. 18 (2003), 781-789. · Zbl 1101.11320
[2] J. Choi, A generalization of Gottlieb polynomials in several variables, Appl. Math. Lett. 25 (2012), 43-46. · Zbl 1232.33006
[3] J. Choi, \(q\)-Extension of a generalization of Gottlieb polynomials in two variables, J. Chungcheong Math. Soc. 25 (2012), 253-265. · Zbl 1282.33021
[4] J. Choi, \(q\)-Extension of a generalization of Gottlieb polynomials in three variables, Honam Math. J. 34 (2012), 327-340. · Zbl 1282.33021
[5] G. Gasper and M. Rahman, Basic Hypergeometric Series (with a Foreword by Richard Askey), Encyclopedia of Mathematics and Its Applications, Vol. 35 , Cambridge University Press, Cambridge, New York, Port Chester, Melbourne and Sydney, 1990; Second edition, Encyclopedia of Mathematics and Its Applications, Vol. 96 , Cambridge University Press, Cambridge, London and New York, 2004. · Zbl 0695.33001
[6] M. J. Gottlieb, Concerning some polynomials orthogonal on a finite or enumerable set of points, Amer. J. Math. 60 (2) (1938), 453-458. · Zbl 0018.25204
[7] M. A. Khan and M. Akhlaq, Some new generating functions for Gottlieb polynomials of several variables, Internat. Trans. Appl. Sci. 1 (2009), 567-570. · Zbl 1253.11034
[8] M. A. Khan and M. Asif, A note on generating functions of \(q\)-Gottlieb polynomials, Commun. Korean Math. Soc. 27 (2012), 159-166. · Zbl 1235.33014
[9] M. A. Khan, A. H. Khan and M. Singh, Integral representations for the product of Krawtchouk, Meixner, Charlier and Gottlieb polynomials, Internat. J. Math. Anal. (Ruse) 5 (2011), 199-206. · Zbl 1235.42022
[10] G. Lauricella, Sulle funzioni ipergeometriche a più variabili, Rend. Circ. Mat. Palermo 7 (1893), 111-158. · JFM 25.0756.01
[11] E. B. McBride, Obtaining Generating Functions , Springer Tracts in Natural Philosophy, Vol. 21 , Springer-Verlag, New York, Heidelberg and Berlin, 1971. · Zbl 0215.43403
[12] J. Meixner, Orthogonale Polynomsysteme mit einer besonderen Gestalt der erzeugenden Funktion, J. London Math. Soc. 9 (1934), 6-13. · Zbl 0008.16205
[13] E. D. Rainville, Special Functions , Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971. · Zbl 0092.06503
[14] H. M. Srivastava, Some bilateral generating functions for a certain class of special functions. I, Nederl. Akad. Wetensch. Proc. Ser. A 83\(=\) Indag. Math. 42 (1980), 221-233. · Zbl 0415.33008
[15] H. M. Srivastava, Some bilateral generating functions for a certain class of special functions. II, Nederl. Akad. Wetensch. Proc. Ser. A 83 \(=\) Indag. Math. 42 (1980), 234-246. · Zbl 0415.33008
[16] H. M. Srivastava, Certain \(q\)-polynomial expansions for functions of several variables, IMA J. Appl. Math. 30 (1983), 315-323. · Zbl 0504.33003
[17] H. M. Srivastava, Certain \(q\)-polynomial expansions for functions of several variables. II, IMA J. Appl. Math. 33 (1984), 205-209. · Zbl 0544.33007
[18] H. M. Srivastava, A family of \(q\)-generating functions, Bull. Inst. Math. Acad. Sinica 12 (1984), 327-336. · Zbl 0535.33002
[19] H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series , Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985. · Zbl 0552.33001
[20] H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions , Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984. · Zbl 0535.33001
[21] G. Szegö, Orthogonal Polynomials , Fourth edition, Amererican Mathematical Society Colloquium Publications, Vol. 23 , American Mathematical Society, Providence, Rhode Island, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.